# SDR FDEA201008102902

- Difficulty date: August 10, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517530103
- Condition: Misrepaired
- Location: Bs 1183-1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPER REPAIR INSTALLED AT STA 1183-1200 S23-24L ACCOMPLISHED REPAIR AT BS 1183-1200 S23-24L, FABRICATED DOUBLER FROM 2024T3 0.080" DIM. 16 3/4 X 17 1/4", FILLER 2024T3 0.071" DIM. 4 1/4" X 9 1/2" AND 7 1/2" X 1" STRUCTURAL FILLER PER SRM 53-30-3 FIG 3A. INSTALLED ALL REPAIR PARTS IAW SRM 53-30-3.
